# SDR IPXA1M67917

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 70,600 hours, 13,834 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CHAFE DAMAGE ON LT WING FIXED L/E EXTERIOR ALONG LOWER CONTACT AREA FOR SLAT STA XOS 610-660.  CUT-OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER, 4 FILLERS AND INSTALLED IAW EA 011-5730-01-A3258 AND EO MD11-5730-43483-A.
